Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Meniscus tear,knee pain,hip pain,limping,80 year old.Treatment?

I had miniscus tear reparied drng the last year y left hip has been sore to hay on, and has increased
the knee seems to ahe a lot and the pain goes down the outsdie of the leg on down the front bone nee to ancle
is this arteritis or from a disc problem in my back. I am limpimg and it hip and knee are painful. The surgeon feels i need a hip replacement. I walk with a cane. I was very active up to last year playng golf I turn80 yrs. oct. 13.
thank you. Eve
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

A shooting pain starting from your lower back and going down the leg till the ankle joint is most posssibly due to lumbar disc disease. Whereas Pain in the hip joint radiating till the knee joint is most likely to be due to a Hip joint pathology.

An Xray of the Hip joint will show up the severity of the arthritic changes and depending upon your incapability in performing your activities of daily living, a total hip replacement may be indicated.

Hope this information is helpful. Good day
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor